# SDR DALA2020081302787

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 49,341 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENTRY DOOR EMERGENCY LIGHTS WERE NOTICED TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY IAW B717 AMM 33-51-03. (LP #6964715)
